# SDR ORJA9752

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Empennage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMPENNAGE WALKWAY EMERGENCY FLOODLIGHTS INOPERABLE.  UPON INSPECTION, FOUND BROKEN PINS FOR ARM WIRE ON QUICK DISCONNECTS.  REPAIRED WIRE IAW MM.  SYSTEM OPS CHECKS NORMAL.  (X)
